# SDR SWAA2025010877602

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BS 867 AND STRINGER 26L AT AFT CARGO COMPARTMENT 2024-763734<[01] REPLACED SUPPORT ANGLE BS 867 AND STRINGER 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 149A8102 SHEET: 18 REV: - DWG: 149A8104 SHEET: 1 REV: B. TOOL USED: ELECTRONIC CALIPER P/N:500-196-30 S/N: A23325478 DUE DATE: 07/JAN/25.;[02] REPLACED SUPPORT ANGLE BS 867 AND STRINGER 26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG: 149A8102 SHEET: 18 REV: - DWG: 149A8104 SHEET: 1 REV: B. TOOL USED: ELECTRONIC CALIPER P/N:500-196-30 S/N: A23325478 DUE DATE: 07/JAN/25.
